MathSciNet Relay Station
MathSciNet bibliographic data
MR1741776 (2001d:34049) 34C05 (14P25 34C07 58K45)
Itenberg, Ilia; Shustin, Eugeniĭ Singular points and limit cycles of planar polynomial vector fields. Duke Math. J. 102 (2000), no. 1, 1–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement